| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refs1622 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported "clinician observed that when inserting the dilator, the inner portion of the dilator (white portion) was almost rigid and because of that it was catching onto the skin and the tip of the introducer was bending.He reported that this never caused pain or injury to the patients skin.In result, this required the clinician to have to open a new dilator kit and drop it on his sterile field.The clinicians reported that the tip of the introducer felt dull and not what the normal dilator feels like.No impact to patient.".